# SDR BSY2003F00002

- Difficulty date: January 7, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N1653W
- Make and model: Beech 58
- Aircraft serial: TH252
- Engine: Cont IO520CB
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901223
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE, NO THROTTLE CONTROL, SHUT ENGINE DOWN, LANDED NO PROBLEM.  FOUND THROTTLE CABLE BROKEN, REMOVED AND REPLACED THROTTLE CABLE, OPS CHECKED GOOD.
